open access

Vol 65, No 6 (2007)
Other
Published online: 2007-07-02
Submitted: 2012-12-28
Get Citation

Case reports
Left coronary artery embolism resulting from ineffective anticoagulation in a patient suffering from dilated cardiomyopathy as a possible cause of myocardial infarction – a case report

Paweł Krzyżak, Rafał Szymczyk, Marianna Janion, Paweł Tomaszewski
Kardiol Pol 2007;65(6):698-701.

open access

Vol 65, No 6 (2007)
Other
Published online: 2007-07-02
Submitted: 2012-12-28

Abstract

We present a case of a 58-year-old male being treated for dilated cardiomyopathy and atrial fibrillation for more than ten years who was admitted to the intensive care unit with the diagnosis of acute ST-segment elevation myocardial infarction (STEMI). In course of further diagnostics the coronary artery embolism resulting from the unintentional anticoagulant drug (acenocumarol) dose reduction was established as the most probable cause of STEMI. Primary percutaneous coronary intervention was successfully performed and the patient was discharged home in good clinical condition.

Abstract

We present a case of a 58-year-old male being treated for dilated cardiomyopathy and atrial fibrillation for more than ten years who was admitted to the intensive care unit with the diagnosis of acute ST-segment elevation myocardial infarction (STEMI). In course of further diagnostics the coronary artery embolism resulting from the unintentional anticoagulant drug (acenocumarol) dose reduction was established as the most probable cause of STEMI. Primary percutaneous coronary intervention was successfully performed and the patient was discharged home in good clinical condition.
Get Citation

Keywords

coronary artery embolism; myocardial infarction; dilated cardiomyopathy

About this article
Title

Case reports
Left coronary artery embolism resulting from ineffective anticoagulation in a patient suffering from dilated cardiomyopathy as a possible cause of myocardial infarction – a case report

Journal

Kardiologia Polska (Polish Heart Journal)

Issue

Vol 65, No 6 (2007)

Pages

698-701

Published online

2007-07-02

Bibliographic record

Kardiol Pol 2007;65(6):698-701.

Keywords

coronary artery embolism
myocardial infarction
dilated cardiomyopathy

Authors

Paweł Krzyżak
Rafał Szymczyk
Marianna Janion
Paweł Tomaszewski

Important: This website uses cookies. More >>

The cookies allow us to identify your computer and find out details about your last visit. They remembering whether you've visited the site before, so that you remain logged in - or to help us work out how many new website visitors we get each month. Most internet browsers accept cookies automatically, but you can change the settings of your browser to erase cookies or prevent automatic acceptance if you prefer.

By "Via Medica sp. z o.o." sp.k., Świętokrzyska 73 street, 80–180 Gdańsk, Poland

tel.:+48 58 320 94 94, faks:+48 58 320 94 60, e-mail: viamedica@viamedica.pl